# SDR GAIA0024

- Difficulty date: January 18, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ZERO B, TRANSITION CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, DAMAGE WAS FOUND ON FLOORBEAM UPPER T CHORD AT STATION 344 FROM LBL 62.62 TO RBL 62.62.  INSTALLED FLOORBEAM UPPER T CHORD REPAIR AT STATION 344 FROM LBL 62.62 TO RBL 62.62.  MATERIAL USED, PART NR BAC1505-29222.  ACCOMPLISHED IAW SRM 51-30-2 FIG SEE NON ROUTINE 5512 FOR DETAILS.  (M)
